MathSciNet Relay Station
MathSciNet bibliographic data
MR1701103 62F10 (62L20 62M30 65C60)
Delyon, Bernard; Lavielle, Marc; Moulines, Eric Convergence of a stochastic approximation version of the EM algorithm. Ann. Statist. 27 (1999), no. 1, 94–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement